International Journal of Differential Equations

International Journal of Differential Equations / 2013 / Article
Special Issue

Fractional Differential Equations (2012)

View this Special Issue

Editorial | Open Access

Volume 2013 |Article ID 802324 | https://doi.org/10.1155/2013/802324

Fawang Liu, Om P. Agrawal, Shaher Momani, Nikolai N. Leonenko, Wen Chen, "Fractional Differential Equations 2012", International Journal of Differential Equations, vol. 2013, Article ID 802324, 2 pages, 2013. https://doi.org/10.1155/2013/802324

Fractional Differential Equations 2012

Received08 Jan 2013
Accepted08 Jan 2013
Published14 Feb 2013

It is our pleasure to bring this third special issue of the International Journal of Differential Equations dedicated to Fractional Differential Equations (FDEs).

In recent years, a growing number of papers by many authors from various fields of science and engineering deal with dynamical systems described by fractional partial differential equations. Due to the extensive applications of FDEs in engineering and science, research in this area has grown significantly all around the world.

This third special issue on fractional differential equations consists of one review article and 9 original articles covering various aspects of FDEs and their applications written by prominent researchers in the field.

In the paper titled as “Generalized multiparameters fractional variational calculus” by O. P. Agrawal, the author introduces some new one-parameter GFDs, investigates their properties, and uses them to develop several parts of FVC. The author also shows that many of the fractional derivatives and fractional variational formulations proposed recently in the literature can be obtained from the GFDs and the generalized FVC.

The papers titled as “Solving the fractional Rosenau-Hyman equation via variational iteration method and homotopy perturbation method,” by R. Y. Molliq and M. S. M. Noorani, titled as “Generalized monotone iterative technique for Caputo fractional differential equation with periodic boundary condition via initial value problem” by J. D. Ramírez and A. S. Vatsala, and titled as “Solving fractional-order logistic equation using a new iterative method” by S. Bhalekar and V. Daftardar-Gejji introduce variational iteration and homotopy perturbation methods for solving fractional Rosenau-Hyman, fractional differential (with periodic boundary conditions), and fractional-order logistic equations, respectively.

The paper titled as “Axisymmetric solutions to time-fractional heat conduction equation in a half-space under Robin boundary conditions,” by Y. Z. Povstenko derives analytical solutions to time-fractional heat equation in a half-space under Robin boundary conditions using an integral transform technique. The paper titled as “Analytical study of nonlinear fractional-order integrodifferential equation: revisit Volterra’s population model” by N. A. Khan et al. proposes a two-component homotopy method to solve Volterra’s population model.

The paper titled as “A time-space collocation spectral approximation for a class of time fractional differential equations” by F. Huang develops a time-space collocation spectral method for a class of time fractional differential equations.

The paper titled as “Analysis of Caputo impulsive fractional order differential equations with applications” by L. Mahto et al. studies the existence and uniqueness of the theorem of Caputo impulsive fractional order differential equations using Sadavoskii’s fixed point method. The paper titled as “Fractional order difference equations” by J. J. Mohan and G. V. S. R. Deekshitulu establishes a theorem on the existence and uniqueness of solutions for various classes of fractional order difference equations.

Finally, The paper titled as “Chaos control and synchronization in fractional-order Lorenz-like system” by S. Bhalekar investigates Chaos control and synchronization in fractional-order Lorenz-like system.

Thus, this special issue provides a wide spectrum of current research in the area of FDEs, and we hope that experts in this and related fields find it useful.

Fawang Liu
Om P. Agrawal
Shaher Momani
Nikolai N. Leonenko
Wen Chen

Copyright © 2013 Fawang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views2753
Downloads1577
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.